Skip to content
My WebMD Sign In, Sign Up
Side Effects of Pain Medications
avatar
Looking_for_answers posted:
My 70 year old husband was diagnosed with stage IV colon cancer a year ago. He had a colon resection shortly after being diagnosed, followed by 6 months of bi-weekly chemo treatments. 4 months after his first round of treatment ended, we learned that the cancer is still spreading - now to his liver and lungs. We have not begun another round of chemo because he has been experiencing severe nausea and vomiting (unrelated to chemo). The symptoms began when the physicians began adjusting his pain medication. Oxycontin made him deathly ill. A Fentanyl patch also created significant nausea. Oxycodone did as well. My husband has now been prescribed morphine - but I hear that also has nausea and vomiting as a side effect. I'd appreciate any insight on pain management that worked for you - or any suggestions to control the nausea. Thanks so much.
Reply


Helpful Tips

giving blood saved my life
My iron count was too low to give blood. This can come from internal bleeding. I jumped my colonoscopy schedule by 2.5 years. They found a ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Gastrointestinal Cancer Center